Overview

Uses

Temporarily relieves common cold/flu symptoms:

Daytime Relief Of:

- Nasal Congestion

- Sinus Congestion

- Dry Cough due to cold

- Minor aches & pains

- Headache

- Fever

- Sore Throat Pain

Nighttime Relief Of:

- Dry Cough due to cold

- Minor aches & pains

- Headache

- Fever

- Sore Throat Pain

- Sniffling and Sneezing

Standard Sizes

- 24ct/354ml

Package Information

NYQUIL DIRECTIONS

ADULT USE ONLY.


Adults (12 yrs and over):

30 mL (2 tablespoon) at bedtime. If your cold keeps you confined to bed or at home, take every 6-8 hours; maximum 4 doses per day.


Children under 12:

do not use.

When taking other DayQuil® or NyQuil products, carefully read each label to ensure correct dosing.

NYQUIL INGREDIENTS

Medicinal Ingredients (in each 30 ml dose cup) (Purpose)

Acetaminophen 650 mg (Pain reliever/fever reducer)

Dextromethorphan Hydrobromide 30 mg (Cough suppressant)

Doxylamine succinate 12.5 mg (Antihistamine)


Non-medicinal Ingredients

Acesulfame potassium, alcohol, citric acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate


Other Information

• Store at room temperature.

NYQUIL WARNINGS

CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen or any other ingredients in the product. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Taking more than the maximum daily dose may cause severe or even fatal liver damage.


Do not take this product unless directed by a doctor if you have:

• Chronic alcoholism

• Serious liver or kidney disease

• Glaucoma

• Asthma

• Excessive phlegm (mucus)

• Persistent or chronic cough

• Difficulty urinating due to an enlarged prostate gland

• Chronic lung disease or shortness of breath

• Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease)


Ask a doctor or pharmacist before use if:

• You are taking sedatives or tranquilizers

• You are pregnant or breastfeeding

• You use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs))


Consult a doctor if:

• Symptoms last for more than 5 days or fever lasts for more than 3 days or are accompanied by high fever, (>38°C) or the production or thick yellow/green phlegm.

• You develop allergic reactions such as wheezing, rash, or itching


Do not take for more than 5 days, unless directed by a doctor.


May cause marked drowsiness; alcohol may increase the drowsiness effect. Avoid alcoholic beverages. Do not drive a motor vehicle or engage in any activities requiring alertness while taking this product.


If elderly, consult a doctor before using this product.


Overdose: Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Centre right away. Quick medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.


USE ONLY AS DIRECTED BY A PHYSICIAN.


KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN. 


THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD. 


Tamper Evident: Do not use if neck shrinkband is broken or missing


Questions? Call 1-800-362-1683.


DAYQUIL DIRECTIONS

ADULT USE ONLY.


Adults (12 yrs and over):

Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps per day.


Children under 12:

do not use.

When using other DayQuil or NyQuil® products, carefully read each label to ensure correct dosing.

DAYQUIL INGREDIENTS

Medicinal Ingredients (in each liquicap) (Purpose)

EACH DAYQUIL LIQUICAP CONTAINS: 

Acetaminophen 325 mg

Dextromethorphan Hydrobromide 10 mg

Phenylephrine Hydrochloride 5 mg


Nonmedicinal Ingredients

FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan solution, titanium dioxide

Other Information

• Store at room temperature.

DAYQUIL WARNINGS

CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. 


Consult a doctor if:

• Symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough worsens or persists more than 1 week

• If sore throat pain is severe, persists for more than 2 days, or is accompanied by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

• You develop allergic reactions such as wheezing, rash, or itching


Do not take this product for more than 5 days.


Do not take this product unless directed by a doctor if you have:

• Chronic alcoholism

• Serious liver or kidney disease

• Heart disease

• High blood pressure

• Thyroid disease

• Diabetes

• Glaucoma

• Asthma

• Excessive phlegm (mucus), persistent or chronic cough

• Difficulty urinating due to an enlarged prostate gland

• Chronic lung disease or shortness of breath

• Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease)


Ask a doctor or pharmacist before use if:

• You are pregnant or breastfeeding

• You use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs))


Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


Tamper evident: Use only if end flap seals and sealed blisters are intact.


CHILD RESISTANT PACKAGING


Questions? Call 1-800-251-3374.

Ratings & Reviews

This area allows consumers like you to express their own opinions and comments. Vicks® does not represent or warrant the accuracy of any statements or product claims made here nor endorses any opinions expressed within this section.